MAUDE Adverse Event Report: TELA BIO OVITEX PRS; SURGICAL MESH

TELA BIO OVITEX PRS; SURGICAL MESH
Model Number R20152-2020G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Fluid Discharge (2686)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A batch record review showed no non-conformances or anomalies that may have caused or contributed to this event.Wound dehisence and additional surgery are known complications following plastic and reconstructive procedures and are included in the instructions for use as potential complications.It cannot be determined whether the device caused or contributed to this event.
 
Event or Problem Description
A patient underwent bilateral prepectoral breast reconstruction with ovitex prs and tissue expanders.It was reported that the patient progressed normally for a couple of weeks and drains were pulled.Discoloration appeared around incisions and incisions opened with fluid discharge.One wound was reported to have dehisced and all devices were removed on both sides.This is one of two reports for the same patient for this issue.

Brand Name
OVITEX PRS
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
TELA BIO
1 great valley parkway
suite 24
malvern PA 19355
Manufacturer Contact
john urtz
1 great valley parkway
suite 24
malvern, PA 19355
4843202884
MDR Report Key18059303
Report Number3010513348-2023-00012
Device Sequence Number15386043
Product Code FTM
UDI-Device Identifier00856072005012
UDI-Public00856072005012
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberR20152-2020G
Device Catalogue NumberR20152-2020G
Device Lot NumberERT-23A01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Initial Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TISSUE EXPANDERS IMPLANTED CONCOMITANTLY
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale